MAUDE Adverse Event Report: Medline Industries LP MEDLINE; BED ONLY, FCE1130, HI/LOW

Medline Industries LP MEDLINE; BED ONLY, FCE1130, HI/LOW
Catalog Number FCE1130B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foot section of the bed is not lifting.
 
Additional Manufacturer Narrative
It was reported that the foot section of the bed is not lifting.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
BED ONLY, FCE1130, HI/LOW
Manufacturer (Section D)
Medline Industries LP
three lakes dr
northfield IL 60093
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093
MDR Report Key50895625
Report Number1417592-2026-50663
Device Sequence Number10711692
Product Code FNL
UDI-Device Identifier10888277694521
UDI-Public10888277694521
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCE1130B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale